# SDR SIMA962671

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391AE
- Make and model: Saab 340B
- Aircraft serial: 340B391
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3552 - CREW REPORTED OIL/SMOKE FUMES IN COCKPIT DURING APPROACH TO DFW.  MAINTENANCE CHECKED ACM AND ENGIEN FOR OIL LEAKS, NONE WERE FOUND.  FCF WAS PERFORMED AT VARIOUS ALTITUDES AND POWER SETTINGS AND THE PROBLEM COULD NOT BE DUPLICATED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
